# SDR MWEA020747

- Difficulty date: December 22, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N803ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48029
- Aircraft time: 40,299 hours, 42,290 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: B-Nut
- Condition: Loose
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

THE RIGHT ENGINE WOULD INDICATE ONLY 1.65 ON EPR CALLING FOR 1.95 N1, EPR, N2, AND FUEL FLOW INDICATED THAT IT SHOULD BE AT NORMAL POWER.  TIGHTENED B-NUT AT 2 O'CLOCK POSITION OF AFT PT7 BRIDLE.
